# SDR SWAA2020120729199

- Difficulty date: November 10, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 312-328 LBL 47' INTERCOSTAL CRACKED, AREA MARKED.  R & R INTERCOSTAL IAW SRM 51-40-02.
